# SDR SWAA2022030869697

- Difficulty date: February 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: F
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP #9.;[02] REMOVED CRACKED ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL 25;IAW SRM 51-40-02-OG-0.;[03] LOCATED AND DRILLED NEW ANGLE WITH P/N 143A7502-13;LOT#1478114-1;PO#850986;IAW SRM 51-40-05-OG-0;AND DWG#143A7505 REV.B OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1. THRU 3.  OK TO INSTALL NEW ANGLE;[05] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL 25;IAW SRM 51-40-02-OG-0;AD DWG #143A7505 REV.B;[06] CORRECTED STEP#3 LOCATED AND DRILLED NEWANGLE WITH P/N143A7502U159;LOT#1478114-1;PO#850986;IAW SRM 51-40-05-OG-0;AND DWG# 143A7505 REV.B OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION ENTRY 6.  OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION ENTRY 5.;[09] ALL MAINTENANCE ACTIONS ARE COMPLETE REQUIRE FINAL BUYOFF.;[10] UPDATED PARTS USAGE;[11] VERIFIED COMPLETE
